MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 60; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION ALTRUA 60; IMPLANTABLE DEVICE
Model Number S603
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 08/31/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient with a pacemaker device passed out when a threshold test was performed during a device check.The incident was noted to have happened a year ago.The device remains in-service.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This correction supplemental report was submitted with a change to the impact codes table in report section h6.

Brand Name
ALTRUA 60
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15363242
Report Number2124215-2022-34415
Device Sequence Number6861934
Product Code LWP
UDI-Device Identifier00802526484483
UDI-Public00802526484483
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/11/2013
Device Model NumberS603
Device Catalogue NumberS603
Device Lot Number851236
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2022
Supplement Date Received by Manufacturer10/10/2022
Initial Report FDA Received Date09/06/2022
Supplement Report FDA Received Date10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale